# SDR P5CA9701845

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5245 · Air Conditioning Doors
- Part: Hinge
- Condition: Broken
- Location: Nr 1 Pack Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION NR 1 PACK EXIT DOOR PANEL 2ND HINGE FOUND BROKEN.  REPLACED HINGE ASSY ON DOOR AS PER SRM 51-30-02. ACCOMPLISHED REPAIR ON NR 1 AND NR 3 HINGE MOUNT AS PER POLAR MA NR 531210.
